Ask an expert
Question

30 Sep 2009

Strange rash
I wrote recently (22/9) about a possible allergic reaction to some meds I was taking for kidney infection  it made me itch. I contacted my doctor as advised and she recommended I continue with the Deselex. The itching stopped. Since then I have started seeing red bumps over my torso, especially on my breasts. They itch sometimes but not constantly. It has started spreading to my thighs, arms and back now. The welts are light red, not inflamed, about the size of a Smartie, but they get bigger each day. I' ve had contact dermatitis before but this is not like that. Is this still a result of a meds allergy or is it something else? What could it be? Should I go to my doc? Thanks!
Answer 375 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

It is most probably something else. Therefore, I would like you to consult your doctor for a full examination and ask him/her to do an anti-biotic allergy screen. This will give a clear idea to which anti-biotics you are allergic to and thus you will be able to avoid an allergic reaction in the future.

Regards




Dr Anrich Burger
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.